• krisdawng's Avatar

    krisdawng started following

    User: CancerNews

  • krisdawng's Avatar

    krisdawng posted an update

    Thanks everyone for the well wishes. Still trying to figure this site out. Mom had another treatment yesterday and had a weird reaction to oxaliplatin. Of course i HAD to be gone at the time..but they gave her a shot of Benadryl. Her face was all swollen and her skin was bright red like she had a bad sunburn. I was told quite a few people have those type of reactions after being on it for a while. So of course, shes been asleep 99% of the time and i feel quite lonely today. Sure miss the way she was...now its all sleep and short, confused conversations, which are, at times, funny. On the bright side, she only has 2 more treatments left and then back for another ct scan to check on things. She said her neuropathy and r.a are quite bad today. Her hands sure are swollen and she can't seem to touch much of anything. I just thank God i was able to quit my job and become her full time caretaker and get paid by the state for doing it...

    2 Comments
    • GregP_WN's Avatar
      GregP_WN

      Hope she continues to do alright. After treatment is done for a few weeks, she will start to return to somewhat "normal" we all say we get a new normal. But I do know what you mean about wishing she was like her old self. I took care of mom and dad both in hospice care, they both were diagnoses within 10 months of each other. She will start feeling better right after treatment starts, but some side effects hang on for a long time.

      Let us know if we can help you with the site.

      over 4 years ago
    • myb's Avatar
      myb

      I had that same reaction to Oxali at chemo treatment 11. Funny, I got home from that chemo treatment and was starving for the 1st time, where usually I got home and went to sleep till Midnite. Thankfully my Oncologist decided not to give it to me at chemo 12. Hang in there, she's almost done. Keep the end in sight!

      over 4 years ago
  • krisdawng's Avatar

    krisdawng shared an experience

    Drug or Chemo Therapy (Chemotherapy): Last few rounds of chemo (we hope). Side effects are very strong and she can't really function.

  • krisdawng's Avatar

    krisdawng shared an experience

    Procedure or Surgery (Surgery): Went better than expected! Dr's originally were going to have to open my mom up all the way and remove half of her liver, however, they were able to do it laproscopically and only took 25%

  • krisdawng's Avatar

    krisdawng shared an experience

    Drug or Chemo Therapy (Chemotherapy): First few rounds..

  • krisdawng's Avatar

    krisdawng shared an experience

    Oh No (Cancer has spread/Metastasized): Colon cancer spread to liver..found in early 2012.